# SDR USAA2014050500022

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 41,633 hours, 23,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED THE SEAT MOUNTED EMERGENCY LIGHT LENS COVER MISSING AT SEAT 16C.  INSTALLED EMERGENCY LIGHT LENS COVER AT SEAT 16C IAW AMM 33-51-19.  OPERATIONS CHECKED GOOD.
